Viewing 3 posts - 46 through 48 (of 48 total)
  • Author
    Posts
  • SueAndHerZoo
      Post count: 439
      ChristinaDe wrote:
      Dose changes can be a little rough for me too. I always feel worse for a couple of weeks, even when going in the right direction – and usually don’t feel a complete end to the physical & mood symptoms for 3 or 4 weeks. I think that’s about how long it takes my body to level off from the change. MOVING levels for me are a bit more difficult than WRONG levels. But once they stop moving, then I stabilize. Hopefully I just passed through my last Synthroid increase. Stable always feels so much better. Stable & correct even more incredible!

      Thanks, Christina….. your above post was very comforting to me and it was the information I needed to hear to help me calm down. It’s hard to think rationally and logically when your hormones and emotions are in upheaval but the fact that this “upheaval” is normal and short-lived will help me to just accept it and wait it out. I was thinking that by 2 weeks after a dose change I should pretty much be at the new level and stable but apparently it doesn’t happen that fast, regardless of how much I study half-lifes. Maybe our bodies haven’t read the book.
      Sue

      Sue

      Jaylyn07
        Post count: 1

        Hello Everyone! Im new to the website !

        Kimberly
        Online Facilitator
          Post count: 4286

          @Amy – Sorry that you are still dealing with hypO symptoms, but it sounds like you are getting closer and closer to that “sweet spot”.

          @jaylyn07 – Welcome! Have you had a thyroidectomy, or are you still considering your options?

        Viewing 3 posts - 46 through 48 (of 48 total)
        • You must be logged in to reply to this topic.